# SDR SWAA2023041820033

- Difficulty date: March 22, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE IS CRACKED BETWEEN BS500B TO 500C LBL24 WL158<[01] VERIFIED SRM 51-10-02 PARA: G 9; IS APPLICABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02 PARA: G 9.;[03] REMOVED BAFFLE DAMAGED BETWEEN BS 500B - BS 500C LBL 24 WL 158 IAW 51-40-02;[04] RECEIVED; LOCATED AND DRILLED NEW BAFFLE WITH P/N 143A7510-11 LOT#1519664-3  IAW SRM 51-40-05 AND DWG 143A7510 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM; OK TO INSTALL.;[06] INSTALLED BAFFLE AT FWD CARGO BAY BS500B-BS 500C LBL24 WL 158 IAW SRM 51-40-02 AND DWG 143A7510;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE
